# SDR DALA2017040902897

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN FLOOR SUPPORT CORROSION AROUND HOLES STATION 996 TO 1010 LBL 26.5. MAINTENANCE REMOVED AND REPLACED FLOOR SUPPORT STATION 996 TO STA 1010 LBL 26.5 PER DWG 147A5700 SHEET 44 REV - AND SRM 51-40-02.
